# SDR FDEA201110284685

- Difficulty date: October 28, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361223212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN FR 14A TO FR 16, BUTTLINE -Y1959,  AT BOTTOM SIDE AROUND FASTENER HOLES.  TEE CORRODED WITH 100 PERCENT LOSS,  R & R TEE IAW SRM 51-72-10.
